# SDR 06FDEA1364

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,239 hours, 25,866 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT CAME ON DURING FLIGHT.  ADJUSTED FWD ENTRY DOOR WARNING SWITCH REF MM 52-70-001-5.  SWITCH FUNCTIONAL, TESTED OK.  PRESSURIZED AIRCRAFT TO SIMULATE FLIGHT LOADS AT 5.5. PSI, SWITCH   OPERATION REMAINED NORMAL.
